Although people might think that Florida has the worst drug problem in America, they would be wrong. Washington D.C. and Missouri top the list. Nevertheless, Florida is a hub of criminal activity. As a port of entry for many drug countries, Florida acts as a funnel for all the drugs that come into America (like Texas and Arizona). The Florida drug dealers then push the dangerous products across state lines and into other vulnerable states like Georgia and Louisiana.
Even if Florida is not technically on the list of America’s most drug-addicted states, the Sunshine State still produces shocking news reports. Now, a Florida mother has come forward with shocking footage of her daughter, who was fed drug-laced candy at school.
Beth Richards, the mother of tenth-grader, Autumn, captured the moment when the girl started convulsing because of the drugs. Video shows Autumn shaking uncontrollably after another teenager gave her candy that was fused with synthetic THC. Because of the incident, Autumn was rushed to the hospital.
The boy who gave Autumn the drug-laced candy has been identified by Florida law enforcement. However, it might have all been a big mistake, because he has not been locked away in chains, yet.
Autumn remains in the hospital days after the incident. However, her condition has dramatically improved. Nevertheless, she continues to suffer flashback symptoms. Her body will randomly shake, and she can no longer act independently. She must be spoon-fed.
“Her eyes were beginning to become fixed and dilated. She wasn’t blinking. It was a pretty horrific sight,” she told News 4 Jax. “I’ve never seen a look like that in someone’s eyes before. To look at your child and see no life, it is the most horrific thing you will ever see as a parent.”
Beth Richards recorded the video of her daughter because she knew that no one would believe her if she didn’t. While Autumn is in the ambulance, she is shown shaking and convulsing uncontrollably.
Footage from the hospital showed the teenage girl being fed like an infant. Beth Richards was horrified to see that the synthetic drug was going around her child’s circle of friends.
While the Florida cops are not likely to charge the boy who gave Autumn the drug-laced candy – unless he did so knowingly and with evil intentions – the school district might crack down on him.
“This incident constitutes a Level 4 offense in our Student Code of Conduct, which is the most serious,” said a statement from the St. Johns County School District.
Beth Richards hopes that Autumn’s horrible experience serves as a reminder to parents that some people lace candies with drugs – especially around Halloween.
Florida authorities have been struggling to cope with the increase in drug-overdose cases stemming from edibles like this synthetic-drug-laced candy.
“It could’ve happened anywhere. Regardless of this happening at school, that doesn’t matter. This could’ve happened at McDonald’s, it could have happened at a playground, it could’ve happened at home. The location does not matter,” Richards said.
Now, that is food for thought.
Every time you share an AWM story, you help build a home for a disabled veteran.